# SDR USAA980677

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3916209501N
- Condition: Cracked
- Location: Bs 680
- Part time: 41,926 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 CHECK, FOUND FLOOR SUPPORT FITTING CRACKED IN HALF AT STATION 680 LT OUTBOARD SEAT TRACK SUPPORT.  REPLACED DEFECTIVE PART WITH PART NR 3916209-501N.  (M)
